MathSciNet Relay Station
MathSciNet bibliographic data
MR3076316 34A08 (26A33 28A80)
Zhong, Weiping; Yang, Xiaojun; Gao, Feng A Cauchy problem for some local fractional abstract differential equation with fractal conditions. J. Appl. Funct. Anal. 8 (2013), no. 1, 92–99.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement